# SDR DHL2003802556

- Difficulty date: November 30, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Vane
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTENDED L/E INBD VANE FWD OUTER PLATING ELONGATED HOLES AROUND STA XS 247.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ED EDU38-3 AND DWG U38-R03.  REMOVED FASTENERS, TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA , FABRICATED AN EXTERNAL REPAIR DOUBLER, A FILLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED THE EXTERNAL REPAIR DOUBLER INTERIOR SURFACE, FILLER AND INTERNAL DOUBLER.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS ON EXTENDED L/E INBD VANE (RT WING STA XS 247.000) USING NEW FASTENERS IAW ED EDU38-3 AND DWG U38-R03, SRM 51-1-21 PG 1 AND SRM 51-3-0 PG 1.
